took nux vomica got chest pain ...Took 2 pills 12c of nux vomica 3 times yesterday, in the evening got upper middle chest pain. Before taking nux. v. had taken kali bich. 6c (1 pill a day for 2 days) for cough with yellow discharge in the mornings and upper right back pain. Before taking Kali. bich had taken Acid. Sulpur 6c 1pill for 3 days to remove previous homeopath medication per my homeopath recommendation. Looks like I'm going into a vicious loop. Have been cautious in taking the pills, have always wanted to tried the lower potency before taking 200c. But my body responds differently even for 6c potency. Appreciate your help.
vardhar on 2006-02-09
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.